Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mac41016

Veteran Member
  • Total Reviews

    0
  • Content Count

    90
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mac41016

  • Rank
    Junior Member
  1. So, I am finally done my course of Accutane. I finished last week! I still have a few under the surface blackheads, but my derm gave me some samples of Differin cream to try. I have a ton of the gel at home from my previous attempts at getting clear skin, so I'll give that a try too. I have a few red marks, hopefully they will fade away soon. Sometimes my skin will get shiny after running around at work, but nothing a little powder can't fix. I have been using Bare Minerals which is working
  2. Just finished month 5!!! The 80 mg/day was not a problem after the initial few days. So my body has 8400 mg of Accutane in it, and for my last month I will be on 20mg/day, so I woill have a total of 9000mg in my system. My skin is not as clear as I was expecting it to be, still some red marks and I have some blackheads that look like they are still under the surface and aren't coming up. I know that my skin will continue to get better once the treatment is over, I just want to have clear sk
  3. Month 5 Day 10 Those stupid blisters eventually went away in a few days, weird huh? Anyway, so far so good on the 80mg. Dry lips, skin needs just a small amount of moisturizer after I wash. I have been extremely tired lately though, it's very frustrating, I just don't want to do anything but sleep. I still have a few red marks, I wonder if I should use that Neutrogena red mark fading gel. I think it worked for me before, maybe I'll give it a try. When I use my bareminerals makeup, my
  4. Hey there, welcome to the start of your new life!!! I am 28 and was dealing with mild/moderate acne since I was 15. Creams, pills, washes, you name it I have tried them.. I finally was on my 3rd dermatologst who finally suggested accutane. So far it has been great, I had to skip a month due to the iPledge thing, they are very strict on when you get your bloodwork done and how long you have to fill your script. I should be almost finished, and I have had a wonderful experience so far, just t
  5. Month 5 day 1 I just finished my first day on 80mg. I got Clarivis this time instead of Amnesteem. On Tuesday my lips got those weird blisters on them again, like I got a few weeks ago. I was still on 60mg, so I don't know why this happened. They looked like fever blisters or cold sores. Maybe I forgot to wear my chapstick with sunblock or somthing and my lips were just reacting to it, I don't know. Today they look better. I broke the blisters, sounds gross, but they just look a little
  6. Today is the last day of month 4, I went to my derm and she is bumping me up to 80mg. I'm kinda scared to see what happens. My skin has tolerated everything so far, but 80mg is alot, I only weigh 135 lbs. Anyway, my skin is doing well, just some redness, all of my other pimples went away. My skin in general is very dry, even my arms and hands. So I will go get my prescription today, and start tomorrow. Hopefully if I tolerate the 80mg this month, this will be my last, but my derm said usual
  7. Well, my lips have significantly improved, I guess they were just severely chapped. I can't figure out what the hell happened. They are still really chapped but all the skin and nasty looking blisters are gone. Just a side effect I guess. My Dr. appt. is on Monday, I am crossing my fingers hoping that I only have to be on this for another month. I keep having new little zits pop up, so annoying!!
  8. Hi Sturz!! I was on 40mg for a while and now I am on 60mg, this is my 2nd month on 60 and I had a month break in between b/c of iPledge and that whole mess, sucks being a woman and having to go through iPledge. Anyway, I never really had a breakout, my face just got really red and bumpy, like a bad sunburn, sometimes it was itchy too, that happened a little after the first week. I'm on my last week until my next derm appt. and this past Friday my lips started getting really chapped to the poin
  9. Well, I am almost at the end of my 4th month. I can't figure out what's going on with my lips, I think I have cold sores all over them, they hurt soooo bad, guess I should call the Dr, but I see her next week anyway. Sometimes I get a cold sore, but never like this, my lips looks like I burned them with a curling iron!! It's so embarrassing!!! Hopefully it will only get better form here, a few pimples have popped up, but nothing major.
  10. Month 4 Day 27 My lips are seriously messed up, I don't know what happened. They are so red and raw, they hurt, and nothing seems to help.. Any suggestions??
  11. Month 4, day 24 I have had a bit of a breakout this past week. It seems to be going down now, thankfully. I think my hair is starting to come out, I don't think it's my imagination but it seems to be more than just the usual strands when I brush it. I am finding lots of it on the back of my shirt. I think this is common, but is it something I should be worried about. I mean I'm not balding, but it's kind of annoying. Anyway, nothing else really to report, lips are kinds dry, face is not t
  12. It is day 6 of month 4 Dry lips are starting up again Sometimes my face feels like it is on fire That stupid cyst is still on my face, that is so annoying Can't wait to finally be clear I have heard that your skin gets even better when you are off the tane. Has anyone had this experience??
  13. Hey Mac, when are you done your treatment???
  14. I agree with the rest. I think as long as you are a healthy person you should not have extreme side effects, plus all those bad things are very rare. I have experienced the occasional headache and muscle ache, and a cold here and there b/c it lowers your immune system. The only thing that had really been a pain, is the new iPledge system, it is so strict for women and the timing of your labs and prescription have to be right on or you won't get the accutane that month. But other than that,
  15. Thanks Firegurl! I started back up on Monday July 10th, so today is 4 days into month 4. I still have that giant cyst on the side of my face, it's taking forever to go away. I am noticing a few changes already: a little itchy, a little burning, and redness around my "chin strap", all along my jaw is where I break out the most. I had a slight headache the first two days, but that was to be expected. I got a headache when I first started on 40mg, and when I increased to 60mg. I think the hea
×